# SDR UALA2009121803927

- Difficulty date: December 18, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 39,001 hours, 15,071 cycles
- Engine: Iae V2522A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202005
- Part serial: 20090
- Condition: Leaking
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

STRONG "DIESEL" FUEL ODOR. FLT DIVERTED.  FOUND RT WING INBD FWD BOOST PUMP CAN FASTENERS ON WING BOTTOM SEEPING.  REMOVED FASTENERS CLEANED RESIDUAL FUEL.  NO LEAKS NOTED.  REINSTALLED FASTENERS.  FOUND BOTH CTR BOOST PUMPS INOP IN MANUAL MODE.  REPLACED LT AND RT CTR BOOST PUMPS.  PUMPS OPS. CHECK NORMAL. PERFORMED CTR TANK AUTO FEED SYS. FUEL AUTO FEED SYS NOW OPERATES NORMALLY.
